MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1460J
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when staff tried to let the air out with the filter pro, the filter pro flew out.The event occurred during patient in use/dose.There is no adverse event.
 
Additional Manufacturer Narrative
B3: day of event unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was returned for analysis of complaint that when staff tried to let the air out with the filter pro, the filter pro flew out.Pictures were also provided.Visual evaluation showed that liquid had exceeded the 0.06" acceptance criteria and escaped through the top collar on one of the filter-pros, confirming complaint.The area of leakage was inspected, however due to the sample being used, it could not be stated with confidence whether the area was damaged, had a short fill or was not properly sealed.While the allegation was confirmed, the exact problem source for the compromised filter-pro could not be identified with any confidence.No further action will be conducted at this time.Complaint information will continue to be monitored for any new information or adverse trends and further actions taken accordingly.Device history review (dhr) found no discrepancies or anomalies relevant to the complaint.

Brand Name
PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22160037
Report Number1217052-2025-00083
Device Sequence Number12633573
Product Code JKA
UDI-Device Identifier00351688060146
UDI-Public(01)00351688060146(17)270625(10)6029235
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1460J
Device Lot Number6029235
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown